# SDR SWAA2022021470456

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737*
- Aircraft serial: 33922
- Aircraft time: 52,500 hours, 27,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FIXED UPPER PANEL ABOVE NACELLE STRUT FAIRING SEAL RETAINER CRACKED ; / [01] REMOVED AND REPLACED RIGHT WING AFT FIXED UPPER PANEL ABOVE NACELLE STRUT FAIRING SEAL RETAINER PER AMM 57-50-01; [02] INSPECTION C/W REMOVED AND REPLACED RIGHT WING AFT FIXED UPPER PANEL ABOVE NACELLE STRUT FAIRING SEAL RETAINER PER AMM 57-50-01
